Injury Resulting from Medication Errors
When a medication mistake causes a serious injury
Medication errors occur for many different reasons and at different places in the distribution system. A doctor’s poor handwriting, pushing the wrong key on a computer, a pharmacist misreading the prescription, similar drug names, the wrong dosage, wrong labeling, confusing abbreviations, a contraindicated drug for a particular patient, poor patient histories — there are so many ways the wrong medicine can get to a patient.
Wrong medication negligence can have serious consequences, such as allergic reactions and overdoses. Among the types of medication mistakes are:
- Anesthesia errors from local and general anesthesia
- Prescription mistakes and over-the-counter (OTC) medication mistakes
Drugs are an important part of our health care system. When prescribed carefully by doctors and dispensed accurately by pharmacies, medications can be invaluable in controlling and curing diseases.
If you have been injured by a medication mistake, call Lommen Abdo.
If a medication has caused an adverse reaction and your doctor or pharmacist should have been aware of the danger, talk to a drug malpractice lawyer about your legal rights. Call 612.587.2925 or send an email for a free consultation. We represent clients in Minnesota, Wisconsin and North Dakota.